# SDR FDEA201404060673

- Difficulty date: April 6, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 22,840 hours, 12,415 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327062500000
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 241TJ CORNER AREA BROKEN & MISSING PIECE.  FABRICATED NEW FLOOR PANEL IAW SRZ 25-005.
